Solution of the Cauchy problem for the heat equation
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 3 (1969), pp. 107-117
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1969_3_a14,
author = {L. D. \`Eskin},
title = {Solution of the {Cauchy} problem for the heat equation},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {107--117},
year = {1969},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1969_3_a14/}
}
L. D. Èskin. Solution of the Cauchy problem for the heat equation. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 3 (1969), pp. 107-117. http://geodesic.mathdoc.fr/item/IVM_1969_3_a14/